# SDR AALA201804199035

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 50,884 hours, 20,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR EXIT LIGHT LENS DETACHED.  REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED NORMAL.
